JINR-E2-93-340


Three-dimensional covariant single time equations for a system of N spinor particles


Dei, E.A. (Gomel State U.) ; Kapshai, V.N. (Gomel State U.) ; Skachkov, N.B. (Dubna, JINR)

Published in: Theor.Math.Phys. / Teor.Mat.Fiz.
Year: 1994 / 1994
Vol.: 101 / 101
Page No: 1207-1217 / 69-84
Pages: 20

Total numbers of views: 480
Numbers of unique views: 255
 Запись создана 2010-10-27, последняя модификация 2014-01-30



Оценить этот документ:

Rate this document:
1
2
3
 
(Еще не рецензированная)